Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had unprotected sex after period stopped. Been randomly spotting and bleeding. What is wrong?

I had unprotected sex the night after my period had stopped. That night I had taken my prescribed 100mg tab of doxycycline then right after took my birth control . My boyfriend and I had unprotected sex after this. About 15 minutes later we drove to the store to get the plan B one step. Two or three weeks later I started bleeding brown. It wasn t as heavy as my normal period but I still had a backache and it was enough to fill a pad. It lasted for about 5 days. After that its just been random times of blood and brown stuff coming out. I want to know the actual chances of me being pregnant?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM, I am Dr Das

Look, your description sounds like side effects of the pills you are taking and plan b pill.

So, it is not a pregnancy. Rather it is the side effect.

Do not worry. Wait for your scheduled period. If the period is delayed, then consult with a gynecologist for further management.

Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor